# SDR USAA2012050900009

- Difficulty date: May 7, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 22,242 hours, 9,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7846
- Condition: Inoperative
- Location: Cabin
- Part time: 22,233 hours, 9,734 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OVER THE WING CABIN EMERGENCY EXIT ROW LIGHTS ON BOTH SIDES INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY PER AMM 33-51-39-401.  OPS CHECKED GOOD.
